# SDR SAJF201206141017

- Difficulty date: May 30, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N18721
- Make and model: Boeing 747409F
- Aircraft serial: 33738
- Aircraft time: 31,062 hours, 5,555 cycles
- Engine: Ge CF680C2B1F
- Engine time: 28,288 hours, 4,728 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(B-18721) DURING CLIMB, EICAS MESSAGE "ENG 4 OIL PRESS" WITH OIL PRESSURE INDICATING 4 PSI, FOLLOWED QRH,  ENGINE 4 SET TO IDLE, SHORTLY NOISE AND VIBRATION, THEN N1,N2 DROP, EICAS MESSAGE "ENG 4 FAIL", FOLLOW QRH ENG SHUTDOWN.  GROUND CHECK FOUND METAL CHIPS IN TAILPIPE.  N2 ROTOR WAS SEIZED AND UNABLE TO BE ROTATED.
